# SDR ASAA2016051116890

- Difficulty date: May 11, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 68,192 hours, 46,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3477835
- Condition: Cracked
- Location: Bs 320-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER AFT CORNER IS CRACKED.  ACFT GROUNDED.  REPAIRED DAMAGE TO LOWER AFTER CORNER OF R1 DOOR CUTOUT IAW SRM 53-10-01-2R-19, REPAIR 19.  THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 60,000 TOTAL FLIGHT CYCLES REFER TO THE REPAIR ASSESSMENT GUIDELINES D6-38669 FOR METHODS AND INTERVALS.
